Publisher: Elsevier

Related content
Volume 43, Number 10, May 2002

< previous issue | all issues | next issue >

Favourites:Add to Favourites

I-optimal curve for impulsive Lotka-Volterra predator-prey model
pp. 1203-1218(16)
Authors: Angelova, J.; Dishliev, A.; Nenov, S.

Favourites:Add to Favourites

Oscillation for nonlinear delay partial difference equations with positive and negative coefficients
pp. 1219-1230(12)
Authors: Tang Liu, S.; Qing Liu, Y.; Qi Deng, F.

Favourites:Add to Favourites

Regularity for solutions of nonlinear evolution equations with nonlinear perturbations
pp. 1231-1237(7)
Authors: Jeong, J.; Kwun, Y.; Park, J.

Favourites:Add to Favourites

Existence of multiple solutions for second-order discrete boundary value problems
pp. 1239-1248(10)
Authors: Henderson, J.; Thompson, H.B.

Favourites:Add to Favourites
Favourites:Add to Favourites

Integral operator and starlike functions
pp. 1257-1260(4)
Author: Oros, G.

Favourites:Add to Favourites

Positive solutions for a class of elliptic equations
pp. 1271-1276(6)
Authors: Zhou, Y.; Huang, Y.

Favourites:Add to Favourites

Coexistence states for cooperative model with diffusion
pp. 1277-1290(14)
Authors: Wu, J.; Wei, G.

Favourites:Add to Favourites

Lot size-reorder point inventory model with fuzzy demands
pp. 1291-1302(12)
Authors: Kao, C.; Hsu, W.

Favourites:Add to Favourites

Some inequalities for probability, expectation, and variance of random variables defined over a finite interval
pp. 1319-1357(39)
Authors: Barnett, N.S.; Dragomir, S.S.; Agarwal, R.P.

Favourites:Add to Favourites

Approximating the finite Hilbert transform via trapezoid type inequalities
pp. 1359-1369(11)
Authors: Dragomir, N.M.; Dragomir, S.S.; Farrell, P.

Favourites:Add to Favourites
Favourites:Add to Favourites
Favourites:Add to Favourites

Bifurcations of a polynomial differential system of degree n in biochemical reactions
pp. 1407-1423(17)
Authors: Hou, X.; Yan, R.; Zhang, W.

Favourites:Add to Favourites

Uniqueness and efficiency of Nash equilibrium in a family of randomly generated repeated games
pp. 1425-1440(16)
Authors: Necco, C.; Silvestri, M.; Quintas, L.

Favourites:Add to Favourites

Statistical inference for the Burr model based on progressively censored data
pp. 1441-1449(9)
Authors: Ali Mousa, M.A.M.; Jaheen, Z.F.

Favourites:Add to Favourites

Book reports
pp. 1469-1476(8)
Author: Rodin, E.Y.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more